MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2025 samples were measured on the abl90 flex analyzer (serial number: (b)(6) and showed a pco2 result of 10.7mmhg.This was inconsistent with the patient's condition.The user did not make any adjustments to the ventilator parameter of the patient, based on this measurement.Radiometer engineer was contacted, and after qc and inspection of the analyzer, the sensor cassette (lot number: r0287) was replaced.A repeat measurement was conducted and a pco2 result of 40.7mmhg was obtained.Based on this, the customer had reported the 10.7mmhg as false low.
 
Additional Manufacturer Narrative
Radiometer investigations of the provided data logs found no indications that the analyzer had malfunctioned, and the issue was most probably due to contamination of the blood sample with air.Hence the most likely root cause is use error.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21687301
Report Number3002807968-2025-00044
Device Sequence Number8774515
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1130N006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age3 DA
Patient SexUnknown